About groups with property $(U)$

Authors

  • Hamid Reza Rostami Yerevan State University, Yerevan, Armenia

Abstract

In this article we prove that for any odd $n \ge 1003$ there exist continuum non isomorphic (simple) groups with property $(U)$, whose $U$- constant satisfies the inequality $u(G) < (3n^4)/2$. The question of finding infinite groups with property $(U)$ was proposed in the joint work by D.Osin and D.Sonkin.

Downloads

Published

2008-12-15

How to Cite

Rostami, H. R. (2008). About groups with property $(U)$. Armenian Journal of Mathematics, 1(3), pp. 14–22. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/42